# SDR GTIA9900896

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT INBOARD FLOOR STATION 484 HAS RIVETS PULLING THROUGH AND BOTH ENDS OF ALL STIFFENERS ARE CRACKED ON 484 AND 520.  REMOVED DAMAGED STIFFENERS.  FABRICATED NEW STIFFENERS LOCATED AND DRILLED IAW SRM 51-01 TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED STIFFENERS IAW SRM 51-30-2 DC9.  (M)
